# SDR ASAA2017030220000

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,454 hours, 10,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, RIGHT PACK LIGHT ILLUMINATED,  THE PACK LIGHT EXTINGUISHED ON RESET OF MASTER CAUTION.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. TEST PASSED. PACK LIGHT CLEARED.
